Refereed Papers Appeared in Journals
The Arf invariant and the Conway polynomial of a link,
Math. Sem. Notes, Kobe Univ. 11 (1983), 335-344.
(with A. Kawauchi and K. Sugishita) On the T-genus of knot cobordisms,
Proc. Japan Acad., Ser. A 59 (1983), 91-93.
(with K. Sugishita) Triple points and knot cobordisms,
Kobe J. Math. 1 (1984), 1-16.
On the Conway polynomial of a knot with T-genus one,
Kobe J. Math. 2 (1985), 117-121.
Some metrics on classical knots,
Math. Ann. 270 (1985), 35-45.
A recursive calculation of the Arf invariant of a link,
J. Math. Soc. Japan 38 (1986), 335-338.
On derivatives of the Jones polynomial,
Kobe J. Math. 3 (1986), 61-64.
(with T. Kanenobu) Two-bridge knots with unknotting number one,
Proc. Amer. Math. Soc. 98 (1986), 499-502.
A formula for the two-variable link polynomial,
Topology 26 (1987), 409-412.
(with T. Kobayashi and J. Murakami) Cyclotomic invariants for links,
Proc. Japan Acad., Ser. A 64 (1988), 235-238.
(with Y. Nakanishi) On a certain move generating link-homology,
Math. Ann. 284 (1989), 75-89.
Algebraic unknotting operation, Questions and Answers Gen. Topology
8 (1990), 283-292.
(with T. Ohtsuki and M. Okada) Invariants of three-manifolds derived
from linking matrices of framed links,
Osaka J. Math. 29 (1992), 545-572.
Delta-unknotting number and the Conway polynomial,
Kobe J. Math. 10 (1993), 17-22.
(with S. Sakai) Sharp-unknotting number and the Alexander module,
Topology Appl. 52 (1993), 169-179.
Quantum SU(2)-invariants dominate Casson's SU(2)-invariant,
Math. Proc. Cambridge Phil. Soc. 115 (1994), 253-281.
(with A. Yasuhara) Crosscap number of a knot, Pacific J. Math. 171
Quantum SO(3)-invariants dominate the SU(2)-invariant of Casson and
Math. Proc. Cambridge Phil. Soc. 117 (1995), 237-249.
(with T.Q.T. Le, J. Murakami, and T. Ohtsuki) A three-manifold invariant
derived from the universal Vassiliev-Kontsevich invariant,
Proc. Japan Acad., Ser. A 71 (1995), 125-127.
Vassiliev invariants of type two for a link,
Proc. Amer. Math. Soc. 124 (1996), 3889-3896.
(with T. Ohtsuki) Quantum Sp(n) invariant of links via an invariant
of colored planar graphs,
Kobe J. Math. 13 (1996), 191-202.
(with T. Ohtsuki and S. Yamada)
HOMFLY polynomial via an invariant of colored plane graphs,
Enseignement Math. 44 (1998), 325-360.
A weight system derived from the multivariable Conway potential function,
J. London Math. Soc. (2) 59 (1999), 698-714.
(with T.Q.T. Le, J. Murakami, and T. Ohtsuki)
A three-manifold invariant via the Kontsevich integral,
Osaka J. Math. 36 (2) (1999), 365-396.
Hyperbolic three-manifolds with trivial finite type invariants,
Kobe J. Math. 16 (1999), 183-187.
(with A. Yasuhara)
Four-genus and four-dimensional clasp number of a knot,
Proc. Amer. Math. Soc. 128 (2000), 3693-3699.
(with S. Chmutov and V. Goryunov) Regular Legendrian knots and the HOMFLY
polynomial of immersed plane curves,
Math. Ann. 317 (2000), 389-413.
(with T. Ohtsuki)
Finite type invariants of knots via their Seifert matrices,
Asian J. Math. 5 (2001), 239-386.
(with J. Murakami)
The colored Jones polynomials and the simplicial volume of a knot,
Acta Math. 186 (2001), 85-104.
(with J. Murakami, M. Okamoto, T. Takata, and Y. Yokota)
Kashaev's conjecture and the Chern--Simons invariants of knots and links,
Experiment. Math. 11 (2002), 427-435.
Asymptotic behaviors of the colored Jones polynomials of a torus knot,
Internat. J. Math. 15 (2004), 547-555.
Some limits of the colored Jones polynomials of the figure-eight knot,
Kyungpook Math. J. 44 (2004), 369-383.
The colored Jones polynomials of the figure-eight knot and the volumes of three-manifolds obtained by Dehn surgeries,
Fund. Math. 184 (2004), 269-289.
(with Y. Yokota)
The colored Jones polynomials of the figure-eight knot and its Dehn surgery spaces,
to appear in J. Reine Angew. Math.
A version of the volume conjecture,
to appear in Adv. Math.
Back to my Home Page.
Quantum invariants for 3-manifolds,
in : Proc. Appl. Math. Workshops, 4,
The 3rd Korea-Japan School of Knots and Links, (1994)
(eds. K.H. Ko and G.T. Jin), 129-143.
(with T. Ohtsuki) Quantum Sp(2) invariants of three-manifolds at eighth
and tenth roots of unity,
in Geometry and Physics, Lect. Notes in Pure and Appl. Math. 184,
(eds: J.E. Andersen, J. Dupont, H. Pedersen, and A. Swann),
Proceedings of the conference at Aarhus Univ, Aarhus, Denmark, 1995,
Marcel Dekker, inc., 1997, pp. 429-443.
Calculation of the Casson-Walker-Lescop invariant from chord diagrams,
in: Knot Theory, Banach Center Publications, Vol. 42,
(eds: V.F.R. Jones, J. Kania-Bartoszynska, J.H. Przytycki, P. Traczyk and
Proceedings of the conference at the International Stefan Banach
Mathematical Center, Warsaw, Poland, 1995,
Polish Academy of Sciences, 1998, pp. 235--246.
On the Casson-Walker-Lescop invariant for 3-manifolds,
Mem. School Sci. Engrg. Waseda Univ. 60 (1996), 135-145.
Quantum SU(2)-invariants of three-manifolds associated with the trivial first
cohomology class modulo two,
in: Low Dimensional Topology,
(ed: H. Nencka),
Proceedings of a Conference on Low Dimensional Topology, Funchal, Madeira,
Portugal, January 12-17, 1998,
Contemporary Mathematics, Vol. 233, 1999, pp. 117-136.
Quantum SU(2)-invariants for three-manifolds associated with non-trivial cohomology
classes modulo two,
in: Knots in Hellas '98,
Proceedings of the International Conference on Knot Theory and its Ramifications,
Series of Knots and Everything, Vol. 24, 2000,
The asymptotic behavior of the colored Jones function of a knot
and its volume,
in: Proceedings of Art of Low Dimensional Topology VI,
edited by T. Kohno,
Kashaev's invariants and the volume of a hyperbolic knot after Y. Yokota,
in: PHYSICS AND COMBINATORICS,
Proceedings of the Nagoya 1999 International Workshop,
Nagoya University, Japan 23 - 27 August 1999,
edited by A.N. Kirillov, A. Tsuchiya and H. Umemura,
World Scientific, 2001, pp. 244-272.
Optimistic calculations about the Witten--Reshetikhin--Turaev invariants
of closed three-manifolds obtained from the figure-eight knot by integral
in: Recent Progress towards the volume conjecture,
Surikaisekikenkyusho Kokyuroku 1172,
Mahler measure of the colored Jones polynomial and the volume conjecture,
in: Volume Conjecture and Its Related Topics,
Surikaisekikenkyusho Kokyuroku 1279,
A quantum introduction to knot theory,
to appear in JAMI Proceedings ``Primes and Knots'', Contemp. Math.
Various generalizations of the Volume Conjecture,
to appear in `ANALYSIS AND GEOMETRY IN THEIR INTERACTION',
The colored Jones polynomials and the Alexander polynomial of the figure-eight knot,
(with S. Gukov)
SL(2,C) Chern-Simons theory and the asymptotic behavior of the colored Jones polynomial,